# SDR CA960222039

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Slnsby T67M260
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: T67B45219
- Condition: Frayed
- Location: Rud Aft Pulley
- Part time: 354 hours
- Component: Slnsby, T67F33007
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN)THE NEW CABLES WERE INSPECTED UNDER THE INSPECTION SCHEDULE OF 500 HOURS OR 12 MONTHS WHICHEVER COMES FIRST AS DIRECTED IN SERVICE BULLETIN 78. THE TWO AIRCRAFT INSPECTED HAD ONE FRAYED CABLE EACH. RE FERENCE ADDITIOINAL SDR 960222016. CANADA REVIEWING POSSIBLE AIRWORTHINESS DIRECTIVE ACTION ON THIS PARTICULAR INCIDENT.
